# SDR CA120606002

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A65*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL270, WHILE SIMULATING AN "ENGINE OUT" TO THE F/O, THE PILOT PULLED THE CONDITION LEVER BACK TO IDLE AND MOVED THE PROPELLER LEVER BACK TO THE DETENT TO SIMULATE ZERO THRUST.  ALTER THE SIMULATION, UPON PUSHING THE PROPELLER LEVER FORWARD, TO RESTORE POWER, A POP WAS HEARD, FLAMES AND DEBRIS EXITED THE EXHAUST STACKS.  THE ENGINE WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  THE ENGINE WAS REMOVED AND FORWARDED WHERE FRACTURED POWER TURBINE BLADES AND BURNED COMPRESSOR TURBINE BLADES WAS FOUND.
